# SDR AALA201509159011

- Difficulty date: September 3, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, EMER EXIT DOOR 844 SEGMENT CRACKED.  REPLACED IAW EO 5210Y228.
